Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking oxcarbazepine, buspar. Stopped depo vera shot. Having shaking feeling inside. Reason for shaking?

My name is Cheryl and I am 32 years old. I take 450 mg of oxcarbazepine and 20mg of buspar daily. I also am in the 9 th week of my depo provera shot and will not be taking anymore. About 2 weeks ago I have been feeling like my inside are shaking. My dr says it will go away in time, but I am not sure which mess are making me shake? Any suggestions?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Cheryl, Buspar is Buspirone given in the treatment of anxiety. Side effects are mild like nausea, headache , dizziness light headedness & rarely excitement. It does not produce significant sedation but still driving is not advised. Oxcarbazepine can result in sedation, dizziness, vertigo visual disturbances, reduced sodium level, allergic reactions & disturbances in gait. Your symptom may be due to Oxcarbazepine.
Answered: Fri, 15 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor